# SDR DALA2021031801536

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 01EA CRACK ON NOSE WHEEL LH VERTICAL STIFFENER FILLET RADIUS AT WL172 APPROX 1 INCH LONG. CRACKED AREA REPAIRED. (LP 1755419)
